MathSciNet Relay Station
MathSciNet bibliographic data
MR1874705 93B29 (37J99 37N35 53A55 53C22)
Agrachev, A. A.; Zelenko, I. Geometry of Jacobi curves. I. J. Dynam. Control Systems 8 (2002), no. 1, 93–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement